MathSciNet Relay Station
MathSciNet bibliographic data
MR1277135 (95f:46070) 46G10 (28B05 46E40)
Stefánsson, Gunnar F. Universal Pettis integrability property. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1431–1435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement